# SDR P5CA9701594

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65B1055992
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET TO PANEL SUPPORT BRACE AT RIGHT MAIN LANDING GEAR OUTBOARD GEAR DOOR AREA.  MANUFACTURED BRACKER FROM EXTRUDED TEE BAC1505-34393 7075 T6 MATERIAL PER BOEING SRM 51-10-01 REFERENCE SRM 53-10-22 (BOEING IDENTIFIED MATERIAL).
